# SDR C2XA11CL195

- Difficulty date: August 29, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 1450947
- Aircraft time: 15,555 hours, 8,460 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Sensor
- Part number: FDS765A2
- Part serial: 204509
- Condition: Faulty
- Location: Lavatory
- Part time: 1,340 hours, 746 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 6090 THE CREW REPORTED A LAV SMOKE WARNING MESSAGE IN FLIGHT WITH NO VISIBLE SMOKE.  MAINTENANCE INSPECTED AND REPLACED THE LAV SMOKE SENSOR.  OPERATIONAL CHECKS WERE GOOD.
